# SDR AALA201609269004

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 4,795 hours, 1,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL READS CHECK DOOR PRESSURE FOR R2. SERVICED R2 DOOR PRESSURE ASSIST SYSTEM IAW AMM 52-22-00-614-002A.
